PREVIOUS QUESTION:

 

NEXT QUESTION:

 

What should you do if you have allergic reaction to the contrast dye used right before a knee MRI?

ANSWER

If you get the contrast dye before the exam, there is a small risk you could have an allergic reaction. Your medical team can treat it quickly with medications, so be sure to tell the doctor or MRI technologist if you have any allergic symptoms, such as itching, a skin rash, trouble breathing, or a change in your heartbeat.

From: What to Expect During a Knee MRI WebMD Medical Reference

SOURCES:

Radiological Society of North America: “Magnetic Resonance Imaging (MRI) – Knee,” “Contrast Materials.”

Cedars-Sinai: “Knee MRI.”

Reviewed by Tyler Wheeler on May 27, 2019

SOURCES:

Radiological Society of North America: “Magnetic Resonance Imaging (MRI) – Knee,” “Contrast Materials.”

Cedars-Sinai: “Knee MRI.”

Reviewed by Tyler Wheeler on May 27, 2019

NEXT QUESTION:

What should you do if you have allergic reaction and is about to take the magnetic resonance imaging (MRI) test?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.